# SDR 2006UALA02119

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD UPPER CORNER BODY SKIN CRACKED.     AFT CARGO DOOR CUT OUT FWD UPPER CORNER BODY SKIN CRACKED.  REPAIRED PER ENGINEERING MOD ORDER COA 849206 & SRM 53-60-01. RETURNED TO SERVICE.
